# SDR FDEA201906201380

- Difficulty date: June 20, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 67,177 hours, 15,041 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ADA80901
- Condition: Corroded
- Location: Bs 989
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT BILGE AREA CENTER LONGERON 52 AT STATION 989 FOUND   CORROSION . CORROSION AT FORWARD CARGO COMPARTMENT BILGE AREA CENTER LONGERON 52 AT   STATION 989 TRIMMED OUT AT LONGERON 52, STATION 970, STATION 989, STATION 1007 AND   STATION 950, CARRIED OUT REPAIR AS PER SRM 53-00-05-2R FIGURE 202 REPAIR 1.   LONGERON PARTIALLY REWORKED AS PER DOUGLAS DRAWING ADA 8090 REVISION D. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100. CORROSION AT FORWARD CARGO COMPARTMENT   BILGE AREA CENTER LONGERON 52 AT STATION 989 REMOVED AND FOUND EXCEED LIMIT AS PER SRM 53-00-00-2R FIGURE 205.
